# SDR CALA2015012800071

- Difficulty date: January 28, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N19951
- Make and model: Boeing 787-9
- Aircraft serial: 36402
- Aircraft time: 850 hours, 79 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323200916600
- Part serial: 37203629
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H, A

## Discrepancy

AIR RETURN, AFTER FLIGHT ATTENDANT REPORTED FIRST CLASS GALLEY OVENS 105 & 108 WENT INTO RED FAIL LIGHT MODE.  ELEC SMELL & WHITE SMOKE EMITTING ABOVE OVEN AREA  & AROUND OVENS 105 & 108.  TURNED OVENS & CHILLERS OFF & PULLED CB`S & SMOKE STOPPED.  RESIDUAL SMELL SUBSIDED.  PERFORMED FIM TASK CONDITION & SECURITY OF WIRING.  R & R OVENS 105 & 108.  IAW NRS 4662974, 4662975, 4662976, 4662977, 4662978 & 4662979 FOR THE CORRECTIVE ACTION OFF THE ABOVE DISCREPANCIES, OK FOR SERVICE.
